Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Resolutions of singularities in prime characteristic for almost all primes


Author: Paul C. Eklof
Journal: Trans. Amer. Math. Soc. 146 (1969), 429-438
MSC: Primary 14.18; Secondary 14.10
MathSciNet review: 0263818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.18, 14.10

Retrieve articles in all journals with MSC: 14.18, 14.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0263818-1
Article copyright: © Copyright 1969 American Mathematical Society